MDJunction - People Helping People
 
Ask a Question
11/12/2009 01:41 PM

doxcy

lishjolene
lishjolene  
Posts: 145
Member

i just got diagnosed with lyme last night. my llmd started me on doxcy 2 a day 100mg. i'm worried about how this med is going to affect my stomach. he told me to talk about 2 hours after i eat breakfast and and 2 hours after i eat dinner... i also have a stomach empting problem... so i'm worried about taking it. hasn't one else taken it or had any major problems with it?
Reply

11/12/2009 01:44 PM
debra28
debra28  
Posts: 201
Member

hello and welcome. I was on doxy for about 9 months then stopped and now I am back on it. When I took it on an empty stomach it make be throw up -- but it I take it with toast I have no problem -- though everyone is different. This is a great site to find answers!

Debra


11/12/2009 01:55 PM
cmal
cmal  
Posts: 372
Member

Doxy was rough on my stomach as well. I take it with oatmeal in the AM and dinner in the PM. I'm not sure if it is tht doxy or zith that keeps me on the toilet all the damn time. Defintely did not work on an empty stomach...made me gag and vomit as well. And herx...its a bitch but i have gotten significantly better over the months. Good luck to you!

11/12/2009 06:04 PM
TaraT
TaraT  
Posts: 4164
VIP Member

I'll tell ya what does the trick for me..as I am currently taking it. I was rx'd doxy 100 mg 2x's a day for a infection and I eat nuts...eat them until I am satisfied and then take the doxy afterward or in the middle...I also take it in the middle of a meal in the evening...It still makes my stomach ache..sharp twisting pains in the stomach itself but that's about it! Other than the herx I now know I had during the first 5 days..I couldn't walk a straight line..I was VERY dizzy and could not hold a conversation I was so fogged. My left foot is numb...but my fatigue is now getting better after a little more than a week on it.

11/13/2009 07:58 AM
lishjolene
lishjolene  
Posts: 145
Member

ok so this my second day taking the doxcy. Could i be herxing already?

i'm shakey, my stomach hurt, i'm dizzy and lightheaded or could this be a bad reaction?


11/13/2009 08:24 AM
Tennesseemom7
Tennesseemom7  
Posts: 1050
Member

I had a very bad herx on the doxy right away. I became very shaky, dizzy, tingling, arthritic pain, pressure in my head, aniety, even inside my bones hurt...etc I would say your having a herx, try to detox a lot. The doxy is killing the bacteria and you need to flush the toxins out.

11/13/2009 08:36 AM
lishjolene
lishjolene  
Posts: 145
Member

how do you detox?

11/13/2009 09:07 AM
lydian
lydian  
Posts: 538
Member

There are detox kits some people use. Also, some use charcoal, but that absorbs a lot of stuff so I avoid that because I pay enough for the meds no need for them to be absorbed too. Mundipur is a detox that is a liquid that I was recently put on by my LLMD because I was breaking out in a toxin rash. Another way is to drink lots and lots of water preferably with lemon so that you can reduce the brain fog too.

Hope this helps. I'm sure I didn't cover half of the methods out there but this is a start.


11/26/2009 12:16 AM
DJ713
Posts: 31
Member

I thought you weren't suppose to eat when you take doxy.

Does it still work as well if you take it at the sametime you eat?

DJ713


11/26/2009 04:05 AM
sunshine4ere
sunshine4ere  
Posts: 578
Member

Hi I was wrongly informed also on how to take Doxy. I was told by my pharmacist not to eat and was so sick. Doxy is to be taken with food but no dairy products, also no products containing calcium or magnesium. Be sure also to wear sunscreen and be careful out in the sunshine, okay. Good luck, Nancy
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved